U.S. doctors online nowAsk doctors free
Ann Arbor, MI
A 28-year-old female asked:

I have a weird reaction to magnesium everytime i take it (as supplement or in nuts). can it cause irritability and jitteriness?

1 doctor answer1 doctor weighed in
Dr. M. Hytham Beck
General Surgery 43 years experience
Possible: anything possible my advise is for you to stop taking the supplement and stop eating any food that contain it and go and see a doctor regardless what is causing your jitterness and irritability it need to be checked it could turn to something serious .it could affect your BP that could lead to stroke.it could affect your heart rate and make it fast enough to cause cardiac arrest see a doctor plea

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 34-year-old male asked:
2 doctor answers4 doctors weighed in
A member asked:
1 doctor answer1 doctor weighed in
A 45-year-old male asked:
1 doctor answer5 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 8, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.